No data available.
Please log in to see this content.
You have no subscription access to this content.
No metrics data to plot.
The attempt to load metrics for this article has failed.
The attempt to plot a graph for these metrics has failed.
The full text of this article is not currently available.
Partial classification of modules for the algebra of skew-derivations over the d
Allison, B. N. , Azam, S. , Berman, S. , Gao, Y. , and Pianzola, A. , “Extended affine Lie algebras and their root systems,” Mem. Am. Math. Soc. 126, 603 (1997).
Allison, B. N. , Berman, S. , Faulkner, J. , and Pianzola, A. , “Multiloop realization of extended affine Lie algebras and Lie tori,” Trans. Am. Math. Soc. 361(9), 4807-4842 (2009).
Eswara Rao, S. , “Partial classification of modules for Lie-algebra of diffeomorphisms of d-dimensional torus,” J. Math. Phys. 45, 3322 (2004).
Shen, G. , “Graded modules of graded Lie algebras of Cartan type. I. Mixed products of modules,” Sci. Sinica Ser. A 29(6), 570-581 (1986).
, “Irreducible modules for the Lie algebra of divergence zero vector fields on a torus
,” e-print arXiv:1411.4087v2
Article metrics loading...
For the algebra of skew-derivations over a torus, we classify the irreducible weight modules with some restrictions.
Full text loading...
Most read this month